# SDR SWIA202158182

- Difficulty date: April 1, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621 Lbl 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON FLOOR SUPPORT ANGLE AT FS621 OUTBOARD OF LBL27.     (C-CHECK RO 5/16/2021)    REMOVED AND REPLACED FLOOR SUPPORT ANGLE AT FS621 OUTBOARD OF LBL27 REF REO 601R-53-61-117 REV -E DATED 2018-01-15, CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21. PRESSURE CHECK GOOD AND COMPLIED WITH 51-900-1003-SKY . SEE CONTINUATION CARD  FOR DETAILS
